# SDR ASAA2012122693554

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,461 hours, 7,229 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: J952P16A
- Condition: Worn
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 5 FAN DUCT PANEL WITH LPTACC SCOOP HAS 2 LOOSE FASTENERS AND MISSING 2 WASHERS.   ON FURTHER INSPECTION, NOTED THAT THERE WERE NO MISSING WASHERS,  THE SCREW HEADS HAD WORN LEAVING A GAP BETWEEN THE PANEL AND SCREW HEAD.  REPLACED ALL SCREWS ON THE PANEL IAW MM 72-23-07.
